|Anemia, first test results
May 24, 2001
I am a 52 year old male who was diagnosed in February 2001 with HIV. I had a viral load of 268,000 and a T-cell count of 203. I have been on Sustiva, Zerit and Epivir and a number of supplements. At 90 day test my viral load has reduced to 1,070 and T-cell increased to 604. My red blood counts etc. showed some measurable anemia. Cause? Concerns? Remedies?
| Response from Dr. Holodniy
You have had a great response to the treatment regimen. How measurable is the anemia. Where did your blood count start and where is it now? The meds you are on usually don't affect the blood count to any significant degree. Are you taking any other meds, or supplements that could affect your blood counts? MH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Itchy Red Spots After Sex With Stripper Sign Of HIV AIDS
- Sore Testicles After Sex With Hooker Worried I Have HIV
- Vaginal Discharge After Giving Oral Sex What Are The Chances Of HIV
- Are Red Bumps A Sign Of An Std?
- How Soon Do Hpv Test Results Come Back?
- Over The Counter Products That Test For Vaginal Infections
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.